Didn't see this anywhere in the posts. I took the antibiotic Levequin for 3 days last June. Had severe tendonitis in both legs and left arm. Got poor medical help just treated with antiinflamatories for a month.The legs and ankles are okay now but not the shoulder. I found a good doc who said I have bursitis too. Had cortisone shots and felt great for 2 months. Now the arm is starting to "freeze up" again. Just like the drug reaction not the bursitis. Anyone have thoughts on how to stop it worsening?.
It was definately the Levaquin. Good old internet gave me that information. It was prescribed in the E.R. to prevent infection from a kidney stone. Only took it 3 days. Called regular doc he said stop and throw it away. He told me I was his first patient to have this reaction. Only affects about 2% of the users. Who would think an antibiotic could mess up legs and arms!?? I think that is just wierd! Plus there is a list of related drugs I should avoid. Thanks for your input. Is there anyone know if this ever goes away?
It is so awful a drug that has the danger of fluroquinlones is still on the market! As mentioned my shoulder was okay for a while after cortisone shot. That has worn off and now it's as bad as ever. I'm right handed which is a small help. Unfortunately not enough. Can't carry things, reach up, even scratching my head is difficult! Closing the car door is really a problem too. The other thing I found is this evil drug should not be taken with anti nausea drugs as well as NSAIDS. I was prescribed both along with the levaquin. At the time I was so miserable from the kidney stone I had someone else pick up my prescriptions. Bad move. No one questioned the interactions. Although wouldn't the pharmacist know this?? Or at least it would be in the computer program?? Thanks for the reminder to get an ID tag. It's been on my "to do one of these days" list. It sad to think you cannot enjoy your grandkids. I checked about legal issues and because the 2% reaction in the patient info pamphlet nothing can be done. Thanks for your input. I really want to figure out how to stop this pain.
I was given cipro in the er and they knew I was on hydrocortisone and I developed severe rib pain, ankle weakness, additional shoulder pain in a already injured shoulder. Why the pharmacy. Didn't catch it I don't know. I now consider this and the rest of those drugs as part of my allergic lists too. This all happened last dec and I'm still dealing with the pain. Cathy
Just celebrated my one year Levaquin reaction. Still have trouble with the left shoulder. Trying to trim hedges cannot get my arm up to hold the clippers, can't reach the closet light cord, or close car door,all sorts of what seems small things that add up to awful. I try heat and ice and exercise and rest. Nothing seems to help. Does anyone out there have suggestions???
Hi sorry this is still dragging on. Did you say you saw a dr for it? Have they done a mri yet? Could have developed a tear. That would be my next move. What about pt? Then theres always applying ice. You could always research shoulder exercises maybe for a tear and try those you gotta keep it moving.
Reason I'm saying t his I had rotator cuff repair that froze up and they had to put me under to manipulate to unfreeze it.
Good advice. Doc has an idea that the bursitis is the problem! Keep telling him pain is not just in shoulder. Goes down the arm to just past elbow. Could there be a tear just from the leviquin? Thought that was from athletics and major exercise. I do keep trying to use it. Just sometimes it doesn't stretch so I can't even reach the top of my head! Sounds like you had a horrid experience. Was that from meds or just moving it?